Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Northern Indiana

September 4, 2015Huntington County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Sep 4, 2015, 4:16 PM EDT for Huntington County, Whitley County, Indiana. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2015, 4:16 PM EDT (20:16 UTC)
Expired
Sep 4, 2015, 4:45 PM EDT
In force
29 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huntington County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 4:35 PM EDTTSTM WND DMG3 N Huntington, IN5 POWER LINES DOWNED, SNAPPED AT THE BASE ON W 600 N BETWEEN N 200 W AND N 300 W.
Sep 4, 4:35 PM EDTTSTM WND DMG3 S Goblesville, IN8-12 INCH LIMBS DOWNED. POWER LINE POLE SNAPPED IN HALF.
Sep 4, 4:55 PM EDTTSTM WND DMG2 E Mahon, IN4-6 LIMBS DOWNED IN STRONG WINDS.
Sep 4, 4:55 PM EDTHAIL 12 E Mahon, INESTIMATED NICKLE TO QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WUUS53 KIWX 042016
SVRIWX
INC069-183-042045-
/O.NEW.KIWX.SV.W.0101.150904T2016Z-150904T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  SOUTHEASTERN WHITLEY COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 445 PM EDT

* AT 416 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF SOUTH WHITLEY...OR 9 MILES NORTH OF HUNTINGTON...MOVING EAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE... 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...ROANOKE...LAUD...RABER...BRACKEN...GOBLESVILLE...
  LUTHER...MAHON...TUNKER...PEABODY AND WASHINGTON CENTER.

THIS INCLUDES INTERSTATE 69 IN INDIANA NEAR MILE MARKER 291.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 8553 4100 8564 4110 8553 4109 8534
      4088 8534
TIME...MOT...LOC 2016Z 288DEG 24KT 4101 8548 

HAIL...1.00IN
WIND...60MPH
 
$$

SLL
1 follow-up statement
655 
WWUS53 KIWX 042038
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT FRI SEP 4 2015

INC183-042045-
/O.CAN.KIWX.SV.W.0101.000000T0000Z-150904T2045Z/
WHITLEY IN-
438 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITLEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED. ADDITIONAL 
THUNDERSTORMS WITH HEAVY RAINFALL ARE STILL POSSIBLE. 

LAT...LON 4091 8553 4100 8564 4100 8534 4088 8534
TIME...MOT...LOC 2035Z 288DEG 24KT 4097 8533 

$$

INC069-042045-
/O.CON.KIWX.SV.W.0101.000000T0000Z-150904T2045Z/
HUNTINGTON IN-
438 PM EDT FRI SEP 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR HUNTINGTON COUNTY...

AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED FROM NEAR 
GOBLESVILLE TO HUNTINGTON AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ROANOKE...BRACKEN...GOBLESVILLE AND MAHON. 

THIS INCLUDES INTERSTATE 69 IN INDIANA NEAR MILE MARKER 291.

REPORTS OF WINDS TO 55 MPH AND DIME SIZE HAIL HAVE BEEN RECEIVED 
WITH SMALL DIAMTER TREE LIMBS BLOWN DOWN.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4091 8553 4100 8564 4100 8534 4088 8534
TIME...MOT...LOC 2035Z 288DEG 24KT 4097 8533 

HAIL...1.00IN
WIND...60MPH
 
$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 11:13 AM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 4, 11:13 AM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EDT FRI SEP 4 2015

.SYNOPSIS...
ISSUED AT 1105 AM EDT FRI SEP 4 2015

HOT AND HUMID WEATHER WILL CONTINUE. PARTLY CLOUDY SKIES ARE
EXPECTED INTO TOMORROW WITH A SMALL CHANCE FOR THUNDERSTORMS THIS
AFTERNOON TONIGHT AND TOMORROW. HIGH TEMPERATURES TODAY WILL RANGE
FROM THE MIDDLE 80S IN SOUTHERN MICHIGAN TO AROUND 90 NEAR THE
OHIO RIVER. LOWS TONIGHT WILL BE IN THE UPPER 60S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM EDT FRI SEP 4 2015

CONTINUED TRENDS OF PREVIOUS FORECAST WITH MINOR BLENDING OF NEW
MODELS. RESULTED IN SLIGHT BUMP UP FOR TEMPERATURES TODAY AND
TONIGHT AS WE CONTINUE TO BE UNDER THE INFLUENCE OF STRONG RIDGE.
MODEL SOUNDINGS ALL SHOW STRONG SUBSIDENCE CAP...ESPECIALLY ACROSS
THE WESTERN THIRD OF THE CWA FOR THE NEXT 24 HOURS. THIS WILL KEEP
WIDESPREAD CONVECTION FROM DEVELOPING...HOWEVER WITH THE CURRENT
STAGNANT FLOW PATTERN AND NO APPARENT KICKER TO MOVE THE WEAK
CIRCULATION CENTER OUT OF THE GREAT LAKES FEEL THAT IT WOULD BE BEST
TO KEEP ISOLATED THUNDER. SIMILAR TO THE CONVECTION FROM YESTERDAY
INTO THE EARLY MORNING HOURS TODAY.

ADDITIONALLY...ABUNDANT SUNSHINE ACROSS THE WEST AND SOUTH WILL HELP
TO DRIVE TEMPERATURES UP ONCE AGAIN. SEVERAL OF THE SREF MEMBERS
HAVE SHOWN TEMPERATURES IN MIDDLE AND UPPER 90S ACROSS THE SOUTHERN
PORTION OF THE CWA...HAVE NOT GONE THAT HOG WILD...BUT DID BUMP
TEMPS UP A COUPLE DEGREES FOR MOST AREAS TODAY.

WHILE HUMIDITY/DEWPOINTS ARE HIGH...IT IS NOT HIGH ENOUGH TO PUSH
HEAT INDICES TO ADVISORY LEVELS. FEEL THAT WITH THE HOLIDAY WEEKEND
THIS WILL BEST BE ADDRESSED USING OUR SOCIAL MEDIA AND WEATHER STORY
GRAPHICS.

 &&

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 342 AM EDT FRI SEP 4 2015

HOT AND HUMID CONDITIONS TO REMAIN IN PLACE THROUGH THE HOLIDAY
WEEKEND GIVEN PERSISTENT LONGWAVE RIDGING OVER THE SOUTHEAST CONUS.
HIGHS DURING THIS PERIOD WILL REMAIN IN THE UPPER 80S TO AROUND 90F
GIVEN 850MB TEMPS HOVERING NEAR 18C. SATURDAY MAY BE A FEW DEGREES
COOLER THAN SUN/MON GIVEN LINGERING EFFECTS OF WEAK UPPER LOW BUT
DIFFERENCES LIKELY NEGLIGIBLE. SUNDAY CURRENTLY APPEARS TO HAVE THE
BEST CHANCE FOR LOWER 90S GIVEN NEARLY FULL SUN/DEEP PBL MIXING AND
INCREASING SW FLOW AHEAD OF APPROACHING FRONT. THAT BEING SAID...
MONDAY COULD BE EQUALLY AS WARM (ESPECIALLY FOR SOUTHEAST HALF) IF
DECAYING FRONT IS AS SLOW AND WEAK AS CURRENTLY EXPECTED. SURFACE
DEWPOINTS STILL EXPECTED TO HOVER AROUND 70F DURING THIS TIME...
YIELDING HEAT INDICES IN THE MID 90S.

WEAK PV ANOMALY WILL CONTINUE TO MEANDER AROUND THE CENTRAL GREAT
LAKES ON SATURDAY BUT WILL BE MUCH MORE DIFFUSE WITH A MORE
QUESTIONABLE IMPACT ON PRECIP CHANCES AND COVERAGE. SUSPECT THERE
WILL BE SOME ISOLATED CONVECTION GIVEN RELATIVELY MOIST SURFACE
PARCELS AND LINGERING WEAK FORCING BUT MODEL SOUNDINGS INDICATE A
MODEST CAP AND OVERALL POOR INSTABILITY GIVEN WARM TEMPS ALOFT. WILL
MAINTAIN JUST A SLIGHT CHANCE MENTION. DRY CONDITIONS EXPECTED
SUNDAY WITH STRONGER CAP/EVEN LESS INSTABILITY AND NO FORCING FOR
ASCENT AS UPPER LEVEL CIRCULATION FINALLY WINDS DOWN/EXITS.

WESTERN CONUS TROUGH EJECTS NORTHEAST BY MONDAY BUT REMAINS WELL TO
OUR NORTHWEST. MODELS SUGGEST WEAK SHORTWAVE WILL TRY TO PUSH
THROUGH OUR REGION LATE MONDAY BUT PRECIP CHANCES APPEAR TENUOUS AT
BEST GIVEN LONGWAVE PATTERN. ISOLATED AFTERNOON CONVECTION POSSIBLE
IN THE NORTHWEST BUT MAINTAINED JUST A SLIGHT CHANCE POP. SLIGHTLY
BETTER CHANCES OVERNIGHT AND INTO TUESDAY BUT BEST CHANCES FOR RAIN
CURRENTLY APPEAR TO BE WEDNESDAY AS SECONDARY TROUGH PUSHES THROUGH
OUR AREA AND FINALLY FORCES A MEANINGFUL COLD FRONTAL PASSAGE.
SLIGHTLY COOLER TUES/WED BUT REAL AIRMASS CHANGE COMES AT THE END OF
THE WEEK WHEN HIGHS DROP TO AROUND 70F WITH DEWPOINTS IN THE 50S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 649 AM EDT FRI SEP 4 2015

CLEARING SKIES IN THE WAKE OF EARLIER CONVECTION ACROSS
MICHIGAN...NORTHWEST OHIO AND FAR NORTHEAST INDIANA HAS ALLOWED
FOG TO FORM WITH THE DENSEST COVERAGE NORTH OF A KOXI-KDUH LINE.
PATCHY FOG ALONG AND SOUTH OF THIS LINE. EXPECT IFR CIGS AT KSBN
FOR THE NEXT FEW HOURS...BUT THIS WILL MIX OUT AFTER SUNRISE. WITH
THE PROXIMITY OF THE REMNANT SHORTWAVE/CONVECTION OVER LAKE
ERIE...ISOLD -TSRA ARE EXPECTED TO TRIGGER AS THE AFTERNOON
PROGRESSES. WIDESPREAD AND ORGANIZED CONVECTION IS NOT EXPECTED.
GUSTY WINDS ARE THE GREATEST RISK/THREAT. OTHERWISE - WINDS
CONTINUE LIGHT AND AND VARY ONLY SLIGHTLY THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LOTHAMER
SHORT TERM...LEWIS
LONG TERM...AGD
AVIATION...LEWIS

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 4, 4:50 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 AM EDT FRI SEP 4 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-050900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
450 AM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AFTERNOON HEAT INDICES ARE EXPECTED TO RISE INTO THE LOWER TO MID
90S.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT BUT
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON HEAT INDICES ARE EXPECTED TO RISE INTO THE LOWER TO MID
90S SATURDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND MONDAY.
SEVERE STORMS ARE NOT EXPECTED. BETTER CHANCES FOR THUNDERSTORMS
ARRIVE TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-050900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
450 AM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT BUT
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND MONDAY.
SEVERE STORMS ARE NOT EXPECTED. BETTER CHANCES FOR THUNDERSTORMS
ARRIVE TUESDAY INTO WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Sep 4, 3:06 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
306 PM EDT FRI SEP 4 2015

INZ013-015-022-041930-
CASS-FULTON-PULASKI-
306 PM EDT FRI SEP 4 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PULASKI...NORTHERN
CASS AND FULTON COUNTIES...

AT 304 PM EDT /204 PM CDT/...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
WINAMAC AND LAKE BRUCE...MOVING EAST AT 20 TO 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS ALONG WITH TORRENTIAL RAINFALL THAT MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...WINAMAC...PULASKI...RIPLEY...KEWANNA...FULTON...
MONTEREY...LEITERS FORD...LAKE BRUCE...BEARDSTOWN...METEA...
LUCERNE...TIOSA...FLETCHER...STAR CITY...LAWTON...NYENA LAKE...BRUCE
LAKE STATION...ADAMSBORO AND GRASS CREEK.

&&

LAT...LON 4117 8683 4117 8616 4107 8616 4075 8621
      4098 8675
TIME...MOT...LOC 1904Z 291DEG 20KT 4104 8655

SLL
Local storm report, Sep 4, 3:33 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT FRI SEP 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             1 SSW BRUCE LAKE STATION41.05N 86.42W
09/04/2015  E1.00 INCH       FULTON             IN   PUBLIC

            ESTIMATED NICKLE TO QUARTER SIZED HAIL. TREE
            WAS ALSO DOWNED IN BACKYARD. NO INFORMATION
            ON SIZE/HEALTH OF THE TREE.

&&

MCD
Local storm report, Sep 4, 3:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT FRI SEP 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     WINAMAC                 41.05N 86.60W
09/04/2015                   PULASKI            IN   PUBLIC

            BRANCHES AND A FEW SMALL TREES DOWNED. NO
            SPECIFICS ON TREES AVAILABLE.

&&

MCD
Local storm report, Sep 4, 3:39 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT FRI SEP 4 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             KEWANNA                 41.02N 86.41W
09/04/2015  E0.88 INCH       FULTON             IN   PUBLIC

&&

MCD
Special weather statement, Sep 4, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT FRI SEP 4 2015

INZ015-022>024-042015-
CASS-WABASH-FULTON-MIAMI-
342 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CASS...SOUTHEASTERN
FULTON...MIAMI AND NORTHWESTERN WABASH COUNTIES...

AT 341 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR AKRON TO 8 MILES NORTHWEST OF MEXICO TO 7 MILES
SOUTHWEST OF LOGANSPORT...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...GRISSOM AFB...
AKRON...WALTON...BUNKER HILL...MEXICO...LINCOLN...WELLS...FLORA...
GALVESTON...MIAMI...ERIE...DENVER...ROANN...FULTON...MACY AND ONWARD.

&&

LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
      4074 8658 4104 8616 4105 8568 4100 8568
      4100 8565 4056 8598
TIME...MOT...LOC 1941Z 267DEG 41KT 4101 8608 4089 8624 4070 8648

SLL
Special weather statement, Sep 4, 4:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
412 PM EDT FRI SEP 4 2015

INZ017-018-022>025-042115-
HUNTINGTON-ALLEN-CASS-WHITLEY-WABASH-MIAMI-
412 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CASS...NORTHERN
HUNTINGTON...SOUTHERN WHITLEY...MIAMI...WABASH AND WEST CENTRAL ALLEN
COUNTIES...

AT 411 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SOUTH WHITLEY TO NEAR NORTH MANCHESTER TO MEXICO
TO NEAR LOGANSPORT...AND MOVING SLOWLY EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
NICKLE SIZE HAIL AND TORRENTIAL RAINFALL. LOCALIZED FLOODING IS
ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...HUNTINGTON...PERU...WABASH...NORTH MANCHESTER...GRISSOM
AFB...SOUTH WHITLEY...ANDREWS...WALTON...BUNKER HILL...MEXICO...
ABOITE...WELLS...FLORA...ROANOKE...MIAMI...ERIE...DENVER...ROANN AND
LAGRO.

&&

LAT...LON 4076 8652 4084 8614 4105 8575 4105 8569
      4108 8569 4114 8556 4113 8526 4084 8538
      4068 8574 4059 8611
TIME...MOT...LOC 2011Z 309DEG 17KT 4106 8555 4093 8581 4080 8611 4073
8642

SLL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 12:11 PM EDTSpecial Weather StatementIWXAllen64 min
Sep 4, 1:04 PM EDTSpecial Weather StatementIWXAdams56 min
Sep 4, 1:34 PM EDTSpecial Weather StatementIWXFulton, Marshall, Starke41 min
Sep 4, 2:24 PM EDTSpecial Weather StatementIWXPulaski, Starke36 min
Sep 4, 3:06 PM EDTSpecial Weather StatementIWXFulton, Pulaski24 min
Sep 4, 3:10 PM EDTSevere Thunderstorm WarningIWXFulton, Pulaski33 min
Sep 4, 3:42 PM EDTSpecial Weather StatementIWXCass, Miami, Wabash33 min
Sep 4, 4:12 PM EDTSpecial Weather StatementIWXCass, Huntington, Miami, Wabash, Whitley63 min
Sep 4, 4:31 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells44 min
Sep 4, 4:43 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Wells, Whitley3 hr
Sep 4, 4:43 PM EDTSpecial Weather StatementIWXWhite32 min
Sep 4, 5:01 PM EDTSpecial Weather StatementIWXAdams, Allen, Blackford, Wells29 min
Sep 4, 5:36 PM EDTSpecial Weather StatementIWXAdams, Jay39 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.